On monotone languages and their characterization by regular expressions

Authors

  • György Gyurica

Abstract

In one of their papers, F. Gécseg and B. Imreh gave a characterization for monotone string languages by regular expressions. It has turned out that the monotone string languages are exactly those languages that can be represented by finite unions of seminormal chain languages. In this paper a similar characterization is given for monotone DR-languages.

Downloads

Download data is not yet available.

Downloads

Published

2007-01-01

How to Cite

Gyurica, G. (2007). On monotone languages and their characterization by regular expressions. Acta Cybernetica, 18(1), 115–134. Retrieved from https://cyber.bibl.u-szeged.hu/index.php/actcybern/article/view/3708

Issue

Section

Regular articles